# SDR REXA2014053100562

- Difficulty date: May 31, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,814 hours, 9,345 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Bent
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-100 RT ENG LWR CORE COWL AFT Z FIRE SHIELD BENT ON CORNERS.  REPAIRED IAW EA CRJ954-02612.
